MathSciNet Relay Station
MathSciNet bibliographic data
MR875397 (88c:40009) 40C05 (40D25)
Natarajan, P. N. A Steinhaus type theorem. Proc. Amer. Math. Soc. 99 (1987), no. 3, 559–562.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement